# SDR JJBA2011121810001

- Difficulty date: December 18, 2011
- Submitted: December 19, 2011
- Operation: Air carrier
- Aircraft: N374PH
- Make and model: Dhav DHC8202
- Aircraft serial: 374PH
- Aircraft time: 26,771 hours, 37,474 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLIGHT CREW REPORTED THAT THE CABIN LIGHTS ARE NOT WORKING.  MX R & R BATTERIES PS4 AND PS5 AND ALSO THE BULB, PERFORMED OPS CHECK SATISFACTORY.
